Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How can muscle fatigue with pain in the shoulders, arms and thighs be treated?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13030 Questions
Question
My husband experiences muscle fatigue and pain in upper thighs, shoulders, and arms after exertion such as climbing the stairs. He has sleep apnea He takes metoprolol,warafin, tramadol, finestride, gemfrobozil, diogioxin. The exertion incapacitates him.
Sat, 16 Jun 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
This can be due to gemfibrozil.

Detailed Answer:
Thanks for your question on HealthcareMagic.
I can understand your concern.

I have gone through the drug list he is taking.

Amongst these drugs, gemfibrozil, lipid-lowering drug, can cause similar kind of muscular side effects.
So better to discuss this with his doctor and replace gemfibrozil with rosuvastatin (newer drug).

Hope I have solved your query. I will be happy to help you further.
Wishing good health to your husband.
Thanks.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor